Alert archive / New York / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 1, NWS Buffalo, NY

April 20, 2015Erie County, New York

NWS Buffalo, NY issued this severe thunderstorm warning at Apr 20, 2015, 3:28 PM EDT for Erie County, New York. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 20, 2015, 3:28 PM EDT (19:28 UTC)
Expired
Apr 20, 2015, 4:15 PM EDT
In force
47 min
Issued by
NWS Buffalo, NY
Area
Storm-based polygon

County Erie County, NY

The radar

The Buffalo radar (KBUF), 26 km from the middle of the area, began a volume at 19:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 7.5 hours before the alert went out and 23 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 12:00Z on 2015-04-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 12:00Z on 2015-04-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 429 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
982 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
429 m²/s²
0-3 km storm-relative helicity
437 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

468 
WUUS51 KBUF 201928
SVRBUF
NYC029-202015-
/O.NEW.KBUF.SV.W.0001.150420T1928Z-150420T2015Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BUFFALO NY
328 PM EDT MON APR 20 2015

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN ERIE COUNTY IN WESTERN NEW YORK

* UNTIL 415 PM EDT

* AT 324 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A 
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS  
  OF 60 MPH. THIS STORM WAS LOCATED 12 MILES SOUTHWEST OF NORTH      
  BOSTON...OR 14 MILES SOUTH OF HAMBURG...AND MOVING NORTHEAST AT    
  40 MPH.

* SOME LOCATIONS IN THE WARNING INCLUDE...
  NORTH BOSTON...
  COLDEN...
  WEST FALLS...
  EAST AURORA...
  WALES CENTER...
  MARILLA...
  ALDEN...

LAT...LON 4251 7892 4256 7899 4294 7848 4287 7847
      4286 7849 4278 7849 4277 7847 4276 7847
TIME...MOT...LOC 1927Z 227DEG 36KT 4256 7890

$$

JAM
2 follow-up statements
210 
WWUS51 KBUF 201954
SVSBUF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
354 PM EDT MON APR 20 2015

NYC029-202015-
/O.CON.KBUF.SV.W.0001.000000T0000Z-150420T2015Z/
ERIE NY-
354 PM EDT MON APR 20 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EDT
FOR EAST CENTRAL ERIE COUNTY...

AT 350 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR EAST AURORA...MOVING 
NORTHEAST AT 40 MPH.

SOME LOCATIONS IN THE WARNING INCLUDE...
  EAST AURORA...
  WALES CENTER...
  MARILLA...
  ALDEN...

LAT...LON 4275 7874 4294 7848 4287 7847 4286 7849
      4278 7849 4277 7847 4276 7847 4268 7864
TIME...MOT...LOC 1953Z 227DEG 36KT 4274 7864

$$

JAM
520 
WWUS51 KBUF 202015
SVSBUF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
415 PM EDT MON APR 20 2015

NYC029-202023-
/O.EXP.KBUF.SV.W.0001.000000T0000Z-150420T2015Z/
ERIE NY-
415 PM EDT MON APR 20 2015

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL ERIE COUNTY WILL 
EXPIRE AT 415 PM EDT.

LAT...LON 4275 7874 4294 7848 4287 7847 4286 7849
      4278 7849 4277 7847 4276 7847 4268 7864
TIME...MOT...LOC 2013Z 227DEG 36KT 4288 7844

$$

JAM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 20, 1:57 PM EDT, 1 hour 31 minutes earlier.

Area forecast discussion, Apr 20, 1:57 PM EDT, 1 hour 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
157 PM EDT MON APR 20 2015

.SYNOPSIS...
LOW PRESSURE OVER ONTARIO PROVINCE WILL SWEEP A COLD FRONT ACROSS
THE REGION LATER THIS AFTERNOON AND TONIGHT. PERIODS OF SHOWERS WILL
ACCOMPANY THE PASSAGE OF THE FRONT...WITH A FEW THUNDERSTORMS
POSSIBLE. MUCH COOLER AND GENERALLY UNSETTLED WEATHER WILL THEN
RETURN FOR THE REST OF THE WEEK.

&&

.NEAR TERM /THROUGH TONIGHT/...
PERSISTENT SOUTHEAST WINDS HAVE BEEN LOCKED INTO THE BLACK RIVER
VALLEY AND HAVE BEEN GUSTING ABOVE 45 KNOTS...EVEN TO 50 KNOTS AT
TIMES. WILL HAVE A WIND ADVISORY INTO THE EARLY EVENING FOR
JEFFERSON AND LEWIS COUNTIES FOR THESE ACCELERATED WINDS.

SCATTERED SHOWERS ARE DEVELOPING ACROSS WESTERN NY AND WILL FILL IN
AS NUMEROUS SHOWERS LATER IN THE AFTERNOON. A PREFRONTAL LOW LEVEL
JET WILL PROVIDE ADDITIONAL LIFT AND A STEEPER SURFACE BASED LAPSE
RATE MAY LEAD TO THUNDERSTORMS ALONG AND AHEAD OF AN APPROACHING
COLD FRONT.

MOST OF THE PRECIP WILL ACCOMPANY AND PRECEDE THE COLD FRONT LATER
TONIGHT...THEN COOLER TO COLDER AIR WILL FOLLOW FOR THE REMAINDER OF
THE WEEK.

&&

.SHORT TERM /TUESDAY THROUGH THURSDAY NIGHT/...
A HIGH AMPLITUDE BLOCKING PATTERN WILL BE IN PLACE ACROSS NORTH
AMERICA DURING THE BULK OF THIS PERIOD. THIS REGIME WILL BE ANCHORED
BY A PATTERN INDUCING OMEGA BLOCK OVER THE CANADIAN ROCKIES WHILE AN
ANOMALOUSLY DEEP CLOSED LOW WILL BE FOUND OVER THE GREAT LAKES. THIS
WILL SET THE STAGE FOR INCREASINGLY CHILLY AND UNSETTLED WEATHER
OVER OUR REGION...BUT WHILE THERE WILL BE DAILY SHOWERS TO CONTEND
WITH...THE MAJORITY OF THE TIME WILL ACTUALLY BE PCPN FREE. NOTE
THAT THE TERM 'PCPN' IS USED RATHER THAN RAIN. MORE ON THIS IN A
MOMENT. IN ANY CASE...THE SHOWERS THAT WE DO RECEIVE WILL LARGELY BE
GENERATED BY SUBTLE SHORTWAVES ROTATING AROUND THE BASE OF THE
NEARLY STATIONARY GREAT LAKES UPPER LOW...WITH A LITTLE ASSISTANCE
GIVEN BY DIURNAL HEATING/INSTABILITY. AS FOR THE DETAILS...

THE LARGE UPPER LOW WILL BE CENTERED OVER LAKE SUPERIOR AS WE OPEN
THIS PERIOD ON TUESDAY...WHILE A DEEP CYCLONIC FLOW WILL BE FOUND
DOWNSTREAM OVER OUR REGION. AT THE SFC...WEAK RIDGING OVER OUR
FORECAST AREA IN THE MORNING WILL FLATTEN OUT AND PUSH EAST DURING
THE COURSE OF THE DAY. AS WE LOSE THE SFC BASED RIDGING...A 100KT H3
JET WILL RACE ACROSS THE UPPER OHIO VALLEY DURING THE AFTERNOON AND
EVENING. THIS WILL PLACE WESTERN NEW YORK UNDER THE INFLUENCE OF THE
JET ENTRANCE REGION...WHICH WHEN COMBINED WITH A LITTLE DIURNAL
INSTABILITY...SHOULD GENERATE A PERIOD OF SHOWERS OVER OUR REGION.
AGAIN...THIS SHOULD COME AFTER GENERALLY RAIN FREE CONDITIONS FOR
MUCH OF THE DAY. ITS ALSO WORTH NOTING THAT A CHILLY SOUTHWEST FLOW
OFF LAKE ERIE WILL NEGATE ANY DIURNAL INSTABILITY OVER THE IAG
FRONTIER AND THUS GREATLY LESSEN THE POTENTIAL FOR SHOWERS.
OTHERWISE...IT WILL BE NOTABLY COOLER ON TUESDAY AS TEMPERATURES
OVER THE WESTERN COUNTIES WILL BE AS MUCH AS 15 DEGREES LOWER THAN
THOSE FROM MONDAY.

AN ILL DEFINED SHORTWAVE ROTATING THROUGH THE MEAN UPPER LEVEL
TROUGH COULD TOUCH OFF A FEW NUISANCE SHOWERS TUESDAY NIGHT...BUT
AGAIN THE BULK OF THE TIME SHOULD BE RAIN FREE. IT WILL BE QUITE
COOL WITH TEMPERATURES TUESDAY NIGHT FALLING OFF INTO THE 30S.

ON WEDNESDAY...THE UPPER LOW WILL SLOWLY SPIN EAST AND BECOME
CENTERED IN THE VCNTY OF THE SOO...WHILE THE VARIOUS GUIDANCE
PACKAGES ARE IN ROUGH AGREEMENT THAT A PRONOUNCED SFC TROUGH WILL
PASS OVER OUR REGION. THE ADDITION OF THE LOW LEVEL FORCING WILL
COME AT A TIME WHEN DEEPENING CHILLY AIR OVER THE LOWER GREAT LAKES
WILL LEAD TO INCREASINGLY UNSTABLE CONDITIONS. LAPSE RATES OF 7 TO 9
DEG/C KM UP THROUGH H7 ARE EXPECTED OVER OUR FORECAST AREA...SO
WEDNESDAY SHOULD BE MORE UNSETTLED WITH MORE FREQUENT/WIDESPREAD
SHOWER ACTIVITY. WILL CARRY HIGH CHC TO LIKELY POPS. GIVEN H85 TEMPS
OF -2 TO -4C...IT WILL BE RATHER RAW ON WEDNESDAY WITH MAX TEMPS
RANGING FROM THE MID AND UPPER 40S IN THE WEST TO THE LOWER 50 EAST
OF THE GENESEE VALLEY. IN FACT...THERE WILL PROBABLY BE SOME WET
SNOW MIXING AT TIMES WITH THE SHOWERS OVER THE HIGHER TERRAIN OF THE
SRN TIER. THIS WILL ADDED TO THE GRIDS FOR ELEVATIONS OVER 1500 FEET.

AS THE CORE OF THE CLOSED LOW SETTLES SOUTH OVER EXTREME SOUTHERN
ONTARIO WEDNESDAY NIGHT...H85 TEMPS ARE EXPECTED TO DROP ARND -8C.
THIS SHOULD ALLOW ANY RAIN SHOWERS TO MIX AND EVENTUALLY CHANGE OVER
TO SOME WET SNOW SHOWERS. SINCE THE QPF WILL BE UNDER A TENTH OF AN
INCH...ACCUMULATIONS (OTHER THAN ON CARS, ETC) ARE NOT EXPECTED.
OVERNIGHT LOWS SHOULD BE WITHIN A FEW DEGREES OF FREEZING.

THE DEEP CLOSED LOW WILL FINALLY START TO FILL ON THURSDAY AS THE
CENTER OF THIS ANOMALOUS FEATURE IS FORECAST TO PASS BY JUST TO THE
NORTH OF LAKE ONTARIO. THIS MAY MAKE THIS THE CHILLIEST DAY OF THE
FORECAST PACKAGE AS H85 TEMPS WILL BE IN THE VCNTY OF -6 TO -8C.
AGAIN...WHILE THERE WILL NOT BE MUCH PCPN TO DEAL WITH...WHAT WE DO
RECEIVE WILL BE A MIX OF RAIN AND WET SNOW SHOWERS. MAX TEMPS ON
THURSDAY WILL BE MORE THAN 10 DEG F BELOW NORMAL VALUES AS THEY WILL
RANGE FROM THE LOW TO MID 40S.

&&

.LONG TERM /FRIDAY THROUGH MONDAY/...
WHILE THE UPPER LEVEL FLOW WILL NOT BE AS AMPLIFIED AS DURING THE
DAYS LEADING INTO THIS PERIOD...A CLOSED LOW SPIRALING TO THE EAST
ACROSS NEW ENGLAND AND THE CANADIAN MARITIMES WILL KEEP TEMPERATURES
BELOW NORMAL ACROSS OUR FORECAST AREA. THERE WILL ALSO BE A
CONTINUED LOW CHANCE FOR SOME MIXED RAIN OR WET SNOW SHOWERS...
MAINLY OVER THE EASTERN LAKE ONTARIO REGION IN THE PROXIMITY OF
SUBTLE SHORTWAVES ROTATING AROUND THE CLOSED MID LEVEL CIRCULATION.
THE VAST MAJORITY OF THIS TIME PERIOD THOUGH WILL BE PCPN FREE.

&&

.AVIATION /18Z MONDAY THROUGH SATURDAY/...
VFR CONDITIONS WILL PREVAIL THROUGH THE MAJORITY OF THE TAF PERIOD
FOR A MAJORITY OF TAF SITES. THE ONLY MVFR TO IFR CONDITIONS WILL BE
DURING HEAVIER RAIN SHOWERS OR THUNDERSTORMS PRECEDING AND
ACCOMPANYING THE PASSAGE OF A COLD FRONT LATE THIS AFTERNOON THROUGH
THE EVENING...GENERALLY 20Z TO 00Z IN THE WEST AND 00Z TO 03Z FOR
CENTRAL AND NORTHERN NY.

OUTLOOK...
TUESDAY THROUGH SATURDAY...VFR/MVFR WITH SCATTERED RAIN SHOWERS...
WHICH MAY BE MIXED WITH SNOW SHOWERS AT NIGHT.

&&

.MARINE...
SMALL CRAFT ADVISORIES REMAIN IN EFFECT FOR MOST OF OUR NEARSHORE
ZONES TO COVER THE INITIAL ROUND OF BRISK SOUTHERLIES/
SOUTHEASTERLIES TODAY. WHILE IT IS ALSO POSSIBLE THAT THE
SOUTHWESTERLY WINDS BEHIND THE COLD FRONT MAY EVENTUALLY NECESSITATE
AN ADDITIONAL ROUND OF SMALL CRAFT ADVISORIES FOR PORTIONS OF
TONIGHT AND TUESDAY...AT THIS TIME THESE APPEAR TO BE TOO MARGINAL
FOR THE ISSUANCE OF ANY SUCH ADDITIONAL FLAGS.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...WIND ADVISORY UNTIL 7 PM EDT THIS EVENING FOR NYZ007-008.
MARINE...SMALL CRAFT ADVISORY UNTIL 2 PM EDT THIS AFTERNOON FOR LEZ020-
         040-041.
         SMALL CRAFT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR
         LOZ042-043.
         SMALL CRAFT ADVISORY UNTIL 11 PM EDT THIS EVENING FOR
         LOZ044-045.

&&

SYNOPSIS...WCH
NEAR TERM...WCH
SHORT TERM...RSH
LONG TERM...RSH
AVIATION...WCH
MARINE...JJR/WCH
Hazardous weather outlook, Apr 20, 5:21 AM EDT, 10 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BUFFALO NY
521 AM EDT MON APR 20 2015

NYZ012-019>021-085-210930-
WYOMING-CHAUTAUQUA-CATTARAUGUS-ALLEGANY-SOUTHERN ERIE-
521 AM EDT MON APR 20 2015

...WIND ADVISORY IN EFFECT UNTIL 11 AM EDT THIS MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEW YORK.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.

IN ADDITION...A COLD FRONT WILL PUSH ACROSS WESTERN NEW YORK LATE
THIS AFTERNOON...POSSIBLY PRODUCING SOME GUSTY THUNDERSTORMS LATE
TODAY INTO THE EVENING HOURS. A HIGHER CHANCE FOR DAMAGING
THUNDERSTORM WINDS WILL BE TO THE SOUTH THOUGH ACROSS
PENNSYLVANIA.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

NYZ001>005-010-011-013-014-210930-
NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-NORTHERN ERIE-GENESEE-
LIVINGSTON-ONTARIO-
521 AM EDT MON APR 20 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH
CENTRAL NEW YORK.

.DAY ONE...TODAY AND TONIGHT.

A COLD FRONT WILL PUSH ACROSS WESTERN NEW YORK LATE THIS
AFTERNOON...POSSIBLY PRODUCING SOME GUSTY THUNDERSTORMS LATE TODAY
INTO THE EVENING HOURS. A HIGHER CHANCE FOR DAMAGING THUNDERSTORM
WINDS THOUGH WILL BE TO THE SOUTH ACROSS PENNSYLVANIA.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

NYZ006>008-210930-
OSWEGO-JEFFERSON-LEWIS-
521 AM EDT MON APR 20 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL NEW YORK.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

LEZ020-040-041-LOZ042>045-062>065-SLZ022-024-210930-
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE
RIVER-
LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER-
SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG-
SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS-
521 AM EDT MON APR 20 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE
ONTARIO AND SAINT LAWRENCE RIVER.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

RSH

In the hours before

Local storm report, Apr 20, 10:15 AM EDT, 5 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
1015 AM EDT MON APR 20 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0746 AM     NON-TSTM WND DMG FORT DRUM               44.05N  75.77W
04/20/2015                   JEFFERSON          NY   SOCIAL MEDIA

            REPORT OF SOME WINDOW AND SOME SMALL TREE DAMAGE IN THE
            FORT DRUM/EVANS MILLS AREA.

&&

EVENT NUMBER BUF1500039

SJW
Local storm report, Apr 20, 1:19 PM EDT, 2 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
119 PM EDT MON APR 20 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1240 PM     NON-TSTM WND GST FORT DRUM               44.05N  75.74W
04/20/2015  M58 MPH          JEFFERSON          NY   ASOS

&&

EVENT NUMBER BUF1500040

SJW
Local storm report, Apr 20, 1:43 PM EDT, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
143 PM EDT MON APR 20 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 AM     NON-TSTM WND DMG 1 SSW BOWEN CORNERS     43.30N  76.26W
04/20/2015                   OSWEGO             NY   PUBLIC

            20 FOOT LONG... 6 INCH DIAMETER TREE LIMB DOWN ON
            TRAILER

&&

EVENT NUMBER BUF1500041

SJW

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 20, 1:25 PM EDTWind AdvisoryBUFJefferson, Lewis6 hr
Apr 20, 4:10 PM EDTSevere Thunderstorm WarningBUFErie, Genesee, Monroe, Orleans, Wyoming50 min
Apr 20, 4:13 PM EDTSpecial Weather StatementBUFCattaraugus47 min
Apr 20, 4:19 PM EDTSevere Thunderstorm WarningBUFAllegany, Cattaraugus, Wyoming32 min
Apr 20, 4:41 PM EDTSevere Thunderstorm WarningBUFGenesee, Livingston, Monroe, Ontario, Orleans, Wyoming49 min
Apr 20, 4:58 PM EDTSpecial Marine WarningBUF62 min
Apr 20, 5:30 PM EDTSpecial Weather StatementBUFMonroe45 min
Apr 20, 6:55 PM EDTSpecial Weather StatementBUFAllegany50 min
Apr 20, 6:58 PM EDTSevere Thunderstorm WarningBUFAllegany47 min

Nearby

Severe Thunderstorm Warnings in New York, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.